# SDR YENA20160626600

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 53,273 hours, 18,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBEAM CORRODED AT FRAME 66; STR 23L.  REPLACED FLOORBEAM IAW SRM REF 51-42-11 REF NR 440322-32307.
